Asymptotic Solution of Boundary Problem for Relativistic Finite-Difference Schrцdinger Equation with Singular Oscillator Quasipotential

Cover Page
  • Authors: Amirkhanov IV1, Vasilyev SA2, Vasilyeva DG2, Karaschuk AF2, Denisov VE3, Udin DN4
  • Affiliations:
    1. _ Joint Institute for Nuclear Research
    2. Peoples' Friendship University of Russia
    3. TNK-BP
    4. IBM Central and Eastern Europe
  • Issue: No 3 (2008)
  • Pages: 55-68
  • Section: Articles
  • URL: http://journals.rudn.ru/miph/article/view/8761
  • Cite item

Abstract


Using the asymptotic methods the solution of boundary problem for the relativistic finite-difference Schrцdinger equation with the singular oscillator quasipotential is studied. For this problem eigenvalues and eigenfunctions are considered. It is shown that they have correct non-relativistic limits.

About the authors

I V Amirkhanov

_ Joint Institute for Nuclear Research

_ Joint Institute for Nuclear Research

S A Vasilyev

Peoples' Friendship University of Russia

Peoples' Friendship University of Russia

D G Vasilyeva

Peoples' Friendship University of Russia

Peoples' Friendship University of Russia

A F Karaschuk

Peoples' Friendship University of Russia

Peoples' Friendship University of Russia

V E Denisov

TNK-BP

TNK-BP

D N Udin

IBM Central and Eastern Europe

IBM Central and Eastern Europe

References

Statistics

Views

Abstract - 29

PDF (Russian) - 14

Cited-By



Copyright (c) 2008 Амирханов И.В., Васильев С.А., Васильева Д.Г., Каращук А.Ф., Денисов В.Э., Удин Д.Н.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies